Abstract and Applied Analysis

Generalized α - ψ Contractive Type Mappings and Related Fixed Point Theorems with Applications

Erdal Karapınar and Bessem Samet

Full-text: Open access

Abstract

We establish fixed point theorems for a new class of contractive mappings. As consequences of our main results, we obtain fixed point theorems on metric spaces endowed with a partial order and fixed point theorems for cyclic contractive mappings. Various examples are presented to illustrate our obtained results.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 793486, 17 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495845

Digital Object Identifier
doi:10.1155/2012/793486

Mathematical Reviews number (MathSciNet)
MR2965472

Zentralblatt MATH identifier
1252.54037

Citation

Karapınar, Erdal; Samet, Bessem. Generalized $\mathbf{\alpha }$ - $\mathbf{\psi }$ Contractive Type Mappings and Related Fixed Point Theorems with Applications. Abstr. Appl. Anal. 2012 (2012), Article ID 793486, 17 pages. doi:10.1155/2012/793486. https://projecteuclid.org/euclid.aaa/1355495845


Export citation

References

  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\alpha $-$\psi $ contractive type mappings,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 75, no. 4, pp. 2154–2165, 2012.
  • V. Berinde, Iterative Approximation of Fixed Points, Editura Efemeride, Baia Mare, Romania, 2002.
  • L. B. Ćirić, “Fixed points for generalized multi-valued contractions,” Matematički Vesnik, vol. 9, no. 24, pp. 265–272, 1972.
  • G. E. Hardy and T. D. Rogers, “A generalization of a fixed point theorem of Reich,” Canadian Mathematical Bulletin, vol. 16, pp. 201–206, 1973.
  • S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations itegrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  • R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 10, pp. 71–76, 1968.
  • S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972.
  • M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986.
  • A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004.
  • R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008.
  • I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010.
  • L. Ćirić, N. Cakić, M. Rajović, and J. S. Ume, “Monotone generalized nonlinear contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 131294, 11 pages, 2008.
  • J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 71, no. 7-8, pp. 3403–3410, 2009.
  • A. Petruşel and I. A. Rus, “Fixed point theorems in ordered L-spaces,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 411–418, 2006.
  • B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 72, no. 12, pp. 4508–4517, 2010.
  • J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005.
  • W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003.
  • R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012.
  • E. Karap\inar, “Fixed point theory for cyclic weak $\phi $-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011.
  • E. Karap\inar and K. Sadaranagni, “Fixed point theory for cyclic ($\phi $-$\psi $)-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011.
  • M. Păcurar and I. A. Rus, “Fixed point theory for cyclic $\varphi $-contractions,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 72, no. 3-4, pp. 1181–1187, 2010.
  • M. A. Petric, “Some results concerning cyclical contractive mappings,” General Mathematics, vol. 18, no. 4, pp. 213–226, 2010.
  • I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005.